# SDR DALA12013350936

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE AT BS 1231 SEAT TRACK ABOVE CUSP WEB HAS SURFACE CORRSION. OUT OF LIMITS AND REPAIRED IAW SRM 53-05, FIG 4A, PG 18.
